# SDR DALA2017021501326

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUTOUT LOWER SILL BS 1661+11" THRESHOLD SUPPORT CHANNEL CORRODED.    REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED THRESHOLD SUPPORT CHANNEL IAW  SRM.   LOCATED, DRILLED AND INSTALLED A NEW THRESHOLD SUPPORT CHANNEL IAW SRM.
